Skip Main Navigation
Page Content

Save This Event

Event Saved

Neurobiology: the Powerful Science Behind your ACEs Work- Community of Practice

Sonoma County ACEs Connection

Tuesday, May 30, 2017 from 9:00 AM to 12:00 PM (PDT)

Neurobiology: the Powerful Science Behind your ACEs...

Ticket Information

Ticket Type Remaining Sales End Price Fee Quantity
Presenter Program Participant
For those registered for the Presenter Program
35 Tickets May 31, 2017 $20.00 $0.00
Community Member Ticket
Anyone not in the Master Trainer or Presenter Programs
35 Tickets May 31, 2017 $20.00 $0.00

Who's Going

Loading your connections...

Share Neurobiology: the Powerful Science Behind your ACEs Work- Community of Practice

Event Details

Brain Science & Epigenetics: Community of Practice will be held May 30th, 2017 from 9:00am-12:00pm.

Sonoma County ACEs Connection and partners brings you together to raise awareness about Adverse Childhood Experiences and resiliency. This Community of Practice Session will help each participant to continuously improve their knowledge and ability to share ACEs science with fidelity, as well as to realize important core values in the work. 

 

ACEs and Resiliency Fellowship Participants, including Master Trainers and Presenters are invited to attend this session. Master Trainers will be registered by our staff as their participation is required. Presenters will register by purchasing a Presenter Program Participant ticket.

 

We also invite up to 35 community members to join us.  Please purchase a community member ticket.


Fee Waiver & Payment

Please type in the discount code "WAIVER" if you need to waive the cost for this event. (Enter this code by clicking the "Enter Promotional Code" blue text just above the green registration button.)  If you can support future activities by purchasing a ticket, please choose to pay with credit card or check when you register.

 

Agenda: tbd

 

Agenda

Length of Activity

Time

Welcome

10 min

9:00

ACE Interface’s “Understanding Neuroscience, Epigenetics, Adverse Childhood Experiences, and Resiliency”  (Master Trainer Participants)

30 min

9:10

Speakers – Jennifer Silverstein

45 min

9:40

Break

10 min

10:25

Speakers – Sue Stephenson

45 min

10:35

Closing 

10 min

11:20

Breakouts - Optional

30 min

11:30

 

 

Presenter Learning Objectives:

1. Learn about the neurodevelopmental impact of early childhood trauma

2. Understand the concept functional developmental age when interacting with traumatized populations

3. Discover relational and regulatory tools for working with survivors of complex childhood trauma

 

Presenter: Jennie Silverstein, LCSW

Jenni

 Jenni Silverstein is an LCSW and Infant-Family Mental Health Specialist with over 17 years experience in supporting families during the transition into parenthood, and fostering early childhood mental health. Jenni is a Napa Infant-Parent Mental Health Fellow, with advanced knowledge of infant neurodevelopment in the context of primary relationships. Jenni is currently completing the Child Trauma Academy Neurosequential Model of Therapeutics training. She works in private practice Santa Rosa and Sebastopol, and as a consultant for the Early Learning Institute.

 

 

 

Presenter: Sue Stephenson, MS

 Bio coming soon

 

 


 

In the case of course cancellation, fees will be returned to applicants via eventbrite.1 00% Refunds must be requested in writing to alea.tantarelli@sonoma-county.org by June 26th, 2017 at 5:00pm. Otherwise refunds will not be granted after  and 100% of the payment will be forfeited. To request a refund, go to Tickets in your Evenbrite account, find your order, then select "Request a Refund." Your organizer should respond within 1 week (2 business days if you paid using paypal) and when issued, refunds can take up to 5 business days to show on your account (7 business days outside the U.S.).

This program is pending approval by the California Board of Registered Nursing, Provider #CEP 12787, Contact Hours XX of continuing education credits, awarded by the County of Sonoma, Department of Health Services. 

This program is pending approval by the California Board of Behavioral Sciences, Provider No. PCE2834 (Child Parent Institute.), Contact hours XX hours of continuing education credit for MFTs, LPCCs, LEPs and/or LCSWs.


The next session will be held  June 27 2017.





Have questions about Neurobiology: the Powerful Science Behind your ACEs Work- Community of Practice ? Contact Sonoma County ACEs Connection

Save This Event

Event Saved

When & Where


Sonoma County Office of Education - Redwood Room ABC
5340 Skylane Boulevard
Santa Rosa, CA 95403

Tuesday, May 30, 2017 from 9:00 AM to 12:00 PM (PDT)


  Add to my calendar

Organizer

Sonoma County ACEs Connection

We bring the community together to prevent, heal, and treat ACEs while promoting resiliency. We are a community coalition fiscally sponsored by Child Parent Institute.

For questions, please contact Alea Tantarelli at Alea.tantarelli@sonoma-county.org or (707) 565-5364

  Contact the Organizer
Neurobiology: the Powerful Science Behind your ACEs Work- Community of Practice
Things to do in Santa Rosa, CA Seminar Health

Please log in or sign up

In order to purchase these tickets in installments, you'll need an Eventbrite account. Log in or sign up for a free account to continue.